MathSciNet Relay Station
MathSciNet bibliographic data
MR1943639 (2004c:60239) 60J80
Imomov, A. On a form of degeneracy condition for branching processes. (Russian) Uzbek. Mat. Zh. No. 2 (2001), 46–51.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement